# SDR C2XA96CL029

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- Engine: Pwa PW118
- System (JASC): 7312 · Fuel Heater
- Part: O-Rings
- Part number: MS9967116
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 3000 - CREW REPORTED THAT DURING CRUISE, THE RIGHT HAND ENGINE LOST OIL PRESSURE, AIRCRAFT DIVERTED TO BUF.  MAINTENANCE INSPECTED O-RINGS IAW EMB-120 MM 73-12-00.  OPERATIONAL AND LEAK CHECKS WERE GOOD IAW EMB-120 MM 71-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
